Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren

Arabic mathematical manuscripts in Mauretania

Title data

Rebstock, Ulrich:
Arabic mathematical manuscripts in Mauretania.
In: Bulletin of the School of Oriental and African Studies. Vol. 53 (1990) Issue 3 . - pp. 429-441.
ISSN 0041-977X

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Research Institutions
Research Institutions > Collaborative Research Centers, Research Unit
Result of work at the UBT: No
DDC Subjects: 000 Computer Science, information, general works > 090 Manuscripts, rare books
800 Literature > 890 Other literatures
Date Deposited: 01 Mar 2021 13:59
Last Modified: 10 May 2023 13:06